# SDR RRXA97032

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2593956
- Condition: Corrosion
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO RIGHT LONGERON 31 PAST LIMITATIONS IAW DC-8 SRM AT, Y=1540 TO 1558 AND Z-41 TO X-25.  REMOVED DAMAGED SECTION AND FABRICATED NEW SECTION AND INSTALLED TO LONGERON 31R IAW FAA DER APPROVED ENGINEERING SKETCH B90-R09.
